# SDR SWIA201230155

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 44,307 hours, 38,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL FLOOD LIGHT IS OUT.  (FLT 6294)  RELAMPED FLOOD LIGHT.
